| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device powered on without display.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed and attributed to a system interconnection cable that was not properly seated to a connector.The cable was reseated to correct the reported problem.It could not be firmly established how the cable became misaligned.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.